Logarithmic stable toric varieties and their moduli

Kenneth Ascher, Samouil Molcho

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The Chow quotient of a toric variety by a subtorus, as defined by Kapranov-Sturmfels- Zelevinsky, coarsely represents the main component of the moduli space of stable toric varieties with a map to a fixed projective toric variety, as constructed by Alexeev and Brion. We show that, after we endow both spaces with the structure of a logarithmic stack, the spaces are isomorphic. Along the way, we construct the Chow quotient stack and demonstrate several properties it satisfies.

Original languageEnglish (US)
Pages (from-to)296-319
Number of pages24
JournalAlgebraic Geometry
Volume3
Issue number3
DOIs
StatePublished - May 1 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Keywords

  • Chow quotients
  • Log stable maps
  • Stable toric varieties
  • Toric stacks

Fingerprint Dive into the research topics of 'Logarithmic stable toric varieties and their moduli'. Together they form a unique fingerprint.

  • Cite this